Now really confused!

I am in the process of changing surgeries and whilst having the initial consultation with the GP to sort out prescriptions etc I asked about my itching and Questran and she has given me Questran Light. No hassle just this is something quite a few people at the surgery need! I have been complaining to the old surgery about my itch for nearly two years whilst they worked their way through various anti histamine which blatantly did not rid me of the itch. I am waiting to see a specialist but may have to wait about 3 months as I am already diagnosed and not an urgent case.

So having had my moan my question to you lovely people out there if you are on Questran light do you also take a statin?

Why is dealing with the medical profession so difficult!!!!?

best wishes

12 Replies

oldestnewest
  • No I don't take a statin. I take 2x questran light daily and 2 anti histamines for the itch.

  • Hi,

    Frustrating you had to wait so long! Hope the Questran Light helps. i found I couldn't stomach it.

    I take an antihistamine and will soon try Fenlofaxine, to see if it helps more than the normal antihistamine. I'm the same as you with strong itching and overactive immune system reactions.

    If I get a rash as part of the itching, sometimes a cooling thermal spring water spray eases it off, might be worth a try?

    Empathise too with hospital waits, hope it's not too long!! x

  • PS I meant Fexofenadine :)

  • Hi Shine 1

    I have been taking Fexofenadine 180mg for over a year now and find it helps greatly in calming down the itch feeling and need to scratch. I take one at bed time. I do also take a statiin a question asked by butterflyEi

    👍🏻

  • Hi,

    Thanks for letting me know you're on Fexofenadine, good to know it's calmed the itching down a lot for you. Did you find you found any side effects from taking them? As unfortunately I'm quite senitive to things like that. I know a few people have mentioned sun sensitivity. The consultant said about getting regular eye tests. Thanks

  • Hi Shine1

    I am in to my third day and find that the Questran Light makes me feel nauseous but the itch has reduced in severity but is still there. I had a cooling spray, finished it this morning. I find that if I can ice my arms it has a similar effect. Unfortunately the Fexofenadine Hydrochloride gave me a couple of unpleasant reactions and did nothing for the itch.

    best wishes

  • Hi.

    Yes, think it was the consistency and flavour made it difficult to consume, but really hoping it'll work for you, be great if it did, sounds promising so far.

    Yes, ice is good. I tend to be really cold generally especially in the extremities, but icing does help often.

    Will let you know if start Fexofenadine, in the mean time it's Loratadine and itching bouts!

  • Hiya, I take loratadine and 3x questran light per day. I've had to increase from 1 to 2 and now 3 since I was first put on them about 4 years ago. My specialist said I can take up to 8 per day if I need to, but my GP wants to keep them as low as possible so I'm sticking with 3 for the minute until my itching gets bad again.

    Fingers crossed it works for you! Xx

  • hi again Tores123

    have a quick question - how do you take the questran spread out through the day or all three sachets at once? appreciate your help

    best wishes

  • Hi Tores123

    Tomorrow I will have been on the Questran Light for one week and although I have noticed a reduction in the dreadful itch it is still there. I also reintroduced the cetirizine which has helped the Questran. I will give it one more week before increasing the dose. I would so like to be free of the itch it is so debilitating.

    Thank you for your answer which I found very informative.

    best wishes

  • Hiya, I take all 3 at the same time at night after my other meds. I take my loratadine with my night time meds and don't get much itching which is great! Hope that helps x

  • Thank you :-)

You may also like...